# SDR SWIA201642925

- Difficulty date: November 16, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,071 hours, 29,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT UPPER FUSELAGE JUST AFT OF RADOME AND FWD OF THE RH TRU DOOR.   REPAIRED THE SKIN  IAW SRM.
